Alert archive / New Mexico / Flash Flood Warnings in 2022

Flash Flood Warning 3, NWS El Paso, TX

June 9, 2022Sierra County, New Mexico

NWS El Paso, TX issued this flash flood warning at Jun 9, 2022, 12:51 PM MDT for Sierra County, New Mexico. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2022, 12:51 PM MDT (18:51 UTC)
Expired
Jun 9, 2022, 4:30 PM MDT
In force
4 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Sierra County, NM

The radar

The Holloman AFB radar (KHDX), 152 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 6.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2022-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2022-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-343 J/kg
Mixed-layer LCL
2602 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

101 
WGUS54 KEPZ 091851
FFWEPZ
NMC051-092100-
/O.NEW.KEPZ.FF.W.0003.220609T1851Z-220609T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service El Paso Tx/Santa Teresa NM
1251 PM MDT Thu Jun 9 2022

The National Weather Service in El Paso Tx/Santa Teresa has issued a

* Flash Flood Warning for...
  Western Sierra County in south central New Mexico...

* Until 300 PM MDT.

* At 1251 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.3 and 0.6 inches of 
  rain have fallen. Additional rainfall amounts up to 0.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

Excessive rainfall over the burn scar will result in debris flow 
moving through Hermosa. The debris flow can consist of rock, mud, 
vegetation and other loose materials.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Hermosa.

This includes the following streams and drainages...
  South Fork Palomas Creek, Morgan Creek, Circle Seven Creek and 
  Cherry Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks...streams...and 
ditches in the  Burn Scar. Severe debris flows can also be 
anticipated across roads. Roads and driveways may be washed away in 
places. If you encounter flood waters...climb to safety.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3317 10768 3314 10771 3312 10778 3315 10783
      3319 10782 3320 10773

FLASH FLOOD...RADAR INDICATED

$$

JD
3 follow-up statements
940 
WGUS74 KEPZ 091952
FFSEPZ

Flash Flood Statement
National Weather Service El Paso Tx/Santa Teresa NM
152 PM MDT Thu Jun 9 2022

NMC051-092100-
/O.CON.KEPZ.FF.W.0003.000000T0000Z-220609T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sierra NM-
152 PM MDT Thu Jun 9 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS 
AFTERNOON FOR WESTERN SIERRA COUNTY...

At 152 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 2 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

Excessive rainfall over the burn scar will result in debris flow 
moving through Hermosa. The debris flow can consist of rock, mud, 
vegetation and other loose materials.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Hermosa.

This includes the following streams and drainages...
  South Fork Palomas Creek, Morgan Creek, Circle Seven Creek and 
  Cherry Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks...streams...and 
ditches in the  Burn Scar. Severe debris flows can also be 
anticipated across roads. Roads and driveways may be washed away in 
places. If you encounter flood waters...climb to safety.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

&&

LAT...LON 3317 10768 3314 10771 3312 10778 3315 10783
      3319 10782 3320 10773

FLASH FLOOD...RADAR INDICATED

$$

JD
758 
WGUS54 KEPZ 092038
FFWEPZ
NMC051-092230-
/O.EXT.KEPZ.FF.W.0003.000000T0000Z-220609T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service El Paso Tx/Santa Teresa NM
238 PM MDT Thu Jun 9 2022

The National Weather Service in El Paso Tx/Santa Teresa has extended 
the

* Flash Flood Warning for...
  Western Sierra County in south central New Mexico...

* Until 430 PM MDT.

* At 238 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts up to 0.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

Excessive rainfall over the burn scar will result in debris flow 
moving through Hermosa. The debris flow can consist of rock, mud, 
vegetation and other loose materials.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Hermosa.

This includes the following streams and drainages...
  South Fork Palomas Creek, Morgan Creek, Circle Seven Creek and 
  Cherry Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks...streams...and 
ditches in the  Burn Scar. Severe debris flows can also be 
anticipated across roads. Roads and driveways may be washed away in 
places. If you encounter flood waters...climb to safety.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

&&

LAT...LON 3317 10768 3314 10771 3312 10778 3315 10783
      3319 10782 3320 10773

FLASH FLOOD...RADAR INDICATED

$$

JD
996 
WGUS74 KEPZ 092227
FFSEPZ

Flash Flood Statement
National Weather Service El Paso Tx/Santa Teresa NM
427 PM MDT Thu Jun 9 2022

NMC051-092237-
/O.EXP.KEPZ.FF.W.0003.000000T0000Z-220609T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sierra NM-
427 PM MDT Thu Jun 9 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 430 PM MDT THIS AFTERNOON FOR 
WESTERN SIERRA COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3317 10768 3314 10771 3312 10778 3315 10783
      3319 10782 3320 10773

$$

JD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 11:38 AM MDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 9, 11:38 AM MDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
1138 AM MDT Thu Jun 9 2022

...UPDATE FOR 18Z TAFs...

.AVIATION...18Z TAF CYCLE
VFR conditions can be expected through the early afternoon, when
storm chances and coverage increases this afternoon. Outflow
boundary winds could induce VCTS near all terminals this afternoon
and evening, but not confident enough to insert in TAF. Highest
confidence for KTCS. The main threat today will be gusty outflow
winds and blowing blowing dust. Otherwise winds will be 6-12 knots
this afternoon outside of the storms. Some storms may produce
isolated areas of moderate to heavy rainfall as well. Storm
coverage decrease gradually after sunset.

&&

.PREV DISCUSSION...421 AM MDT Thu Jun 9 2022...

.SYNOPSIS...
High pressure over the region will result in hot temperatures
during the day with warm temperatures overnight through the
weekend and much of next week. 100 degree plus temperatures will
be commonplace across the lowlands with the warmest temperatures
expected to occur during the weekend with 105 to 107 degrees
possible. Isolated to scattered mainly mountain based
thunderstorms will be possible each afternoon and evening. These
storms will produce strong winds, blowing dust, and brief periods
of hail. Some of the storms may produce spotty rainfall with
moderate amounts in a few locations.

&&

.DISCUSSION...
.SHORT TERM...Today and Tonight...
A few light showers ongoing this morning from last night's
storms, but the majority of the region is currently dry. Dewpoints
across the FA are currently in the upper 40s/50s thanks to the
low level moisture making a push to the AZ/NM border earlier this
evening. The easterly wind has largely died down except for a few
gusts for areas east of the Continental Divide. All wind should be
light by sunrise.

As for today, the Borderland will see another hot day with afternoon
storm potential. The dome of high pressure will remain in place,
keeping our temperatures 5-8 degrees above seasonal average. Albeit
a few degrees lower than yesterday. A boundary moved through the
region yesterday that helped spark lowland storms. Today, this won't
exist, so we'll be relying on orographic lift from area mountains to
help kick off storm activity. Outflow winds from these storms will
help spark lowland storms (and potentially kick up dust) this
afternoon/evening. Another difference from yesterday is that areas
west of the Continental Divide are starting out with more moisture,
so this will likely increase activity for this area. Still, we'll
have large dewpoint depressions,  especially on the onset of
convection, which will create the potential for dry thunderstorms
and strong wind. The atmosphere will be weakly unstable today, with
waning CAPE values as we go into the evening. Pockets of 20-30 knots
of shear exist, which could create a few stronger storms with large
hail. CAMs are all over the place with coverage potential, with the
HRRR continuing to be the most active model especially as we go into
the evening perhaps thanks to a mid-level PV streamer aiding CI.
Overall, expect storm coverage to be greatest over the Gila Region,
Sacramento Mountains, and the NM Bootheel. Storms begin to wane
after midnight as the atmosphere stabilizes, becoming dry and calm
by sunrise.

&&

.LONG TERM...Friday through Wednesday...
A strong dome of high pressure centered over Southern New Mexico
and Far West Texas will be the main feature influencing our local
weather pattern through the weekend. Subsidence associated with
the high will keep the airmass warm with 100 degree plus daytime
temperatures common across the lowlands. Overnight temperatures
will also be warm with minor overnight cooling. The El Paso metro
area and Lower Rio Grande valley will see the warmest temps, which
will be hovering near heat advisory levels through the weekend.

To go along with the heat, residual moisture may produce a
isolated to scattered high based thunderstorms in the afternoon
and evening each day. Subsidence from the dome of high pressure
will limit the spread of storms, but some development is possible,
especially over the mountains where orographic lift will aid in
convective development. Any rain amounts that occur are expected
to be light to moderate and spotty. These high based storms will
be capable of producing strong winds, blowing dust, and small hail
as well. These storms while starved of deep moisture may also be
able to produce dry lightning strikes that could cause additional
wildfire starts across the region.

For Monday through Wednesday, the area of high pressure will
weaken and shift more to the east in response to a low pressure
trough moving into the Pacific Northwest. This will bring the
return of a modest west to southwest flow that will increase
afternoon breezes and lower but not completely eliminate isolated
thunderstorm risk in the afternoon and evening. Temperatures will
drop a few degrees but are expected to remain at or above 100
degrees each day.

&&

.FIRE WEATHER...
Another round of storms possible this afternoon, starting in the
Gila Region, Sacramento Mountains, and the NM Bootheel. Outflow
winds will help spread storm coverage to the lowlands. Strong winds,
large hail will be the biggest impacts. Dry thunderstorms will also
be possible, especially on the onset of storms. Storms diminish
after midnight, with calm conditions by Friday morning. Temperatures
will remain hot through early next week, with high temperatures
reaching to 5 to 10 degrees above normal. The moisture will hang
around through early next week under a ridge of high pressure,
keeping afternoon storm chances in the forecast through Monday for
the Sacramento Mountains and the Gila Region. However, warm
temperatures and high mixing heights in the afternoon will bring min
RH values back down to below 15% almost every day. Critical fire
weather conditions could return early next week, as models hint at
the next upper level trough dipping down to the southwest,
potentially increasing wind.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                100  74 104  75 /  10  20   0   0
Sierra Blanca           94  68  97  71 /  10  10   0   0
Las Cruces              99  69 103  72 /  10  20   0   0
Alamogordo              97  68 101  70 /  20  20   0   0
Cloudcroft              74  54  79  57 /  50  20  20  10
Truth or Consequences   97  71 102  73 /  20  10   0   0
Silver City             91  67  95  69 /  30  20  10   0
Deming                  99  66 102  68 /  10  20   0   0
Lordsburg               98  68 101  70 /  10  20   0   0
West El Paso Metro     100  74 103  76 /  10  20   0   0
Dell City               97  66 102  68 /  10  10   0   0
Fort Hancock           102  68 104  70 /  10  10   0   0
Loma Linda              93  69  96  72 /  20  20   0   0
Fabens                 102  71 104  73 /  10  20   0   0
Santa Teresa            98  68 101  70 /  10  20   0   0
White Sands HQ          98  76 102  78 /  20  20   0   0
Jornada Range           96  69 100  70 /  10  30   0   0
Hatch                   97  69 102  70 /  20  30   0   0
Columbus                99  71 102  73 /  10  20   0   0
Orogrande               98  70 102  72 /  20  10   0   0
Mayhill                 84  58  89  61 /  50  10  20   0
Mescalero               84  57  89  60 /  50  20  10  10
Timberon                84  58  87  61 /  40  20  10   0
Winston                 90  61  94  64 /  40  10  10   0
Hillsboro               94  68  98  71 /  20  20   0   0
Spaceport               96  68 100  69 /  10  20   0   0
Lake Roberts            92  58  97  61 /  30  10  10   0
Hurley                  94  63 100  65 /  20  10   0   0
Cliff                  101  54 105  55 /  20  10  10   0
Mule Creek              93  64  98  66 /  20  10  10   0
Faywood                 94  66  98  69 /  20  20   0   0
Animas                  99  65 101  68 /  20  30   0   0
Hachita                 97  66 100  68 /  10  20   0   0
Antelope Wells          97  66  99  67 /  30  20   0   0
Cloverdale              93  66  95  67 /  30  30   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

99/99/38-Rogers
Hazardous weather outlook, Jun 9, 11:00 AM MDT, 1 hour 51 minutes before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
1100 AM MDT Thu Jun 9 2022

NMZ401-404>407-409>413-TXZ418>424-101700-
Upper Gila River Valley-Southwest Desert/Lower Gila River Valley-
Lowlands of the Bootheel-Uplands of the Bootheel-
Southwest Desert/Mimbres Basin-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
1100 AM MDT Thu Jun 9 2022

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight

Hot temperatures in the afternoon, with the potential for gusty
winds and blowing dust as outflows race across the lowlands this
afternoon and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Temperatures increase each day through the weekend and into Monday with
dangerous heat expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NMZ402-403-408-414>417-101700-
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Eastern Black Range Foothills-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
1100 AM MDT Thu Jun 9 2022

This Hazardous Weather Outlook is for portions of south central
New Mexico and southwest New Mexico.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms over the mountains this
afternoon, with gusty winds and small hail being the main hazards.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated thunderstorms over the mountains each afternoon through
Sunday. Hot temperatures can be expected Saturday through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Rogers

In the hours before

Local storm report, Jun 9, 6:51 AM MDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
651 AM MDT THU JUN 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     2 NE ORGAN              32.45N 106.57W
06/08/2022  M74 MPH          DONA ANA           NM   TRAINED SPOTTER

            ST. AUGUSTINE PASS. REPORTED BY WSMR.

&&

LCR
Local storm report, Jun 9, 6:53 AM MDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
653 AM MDT THU JUN 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     18 SW THREE RIVERS      33.16N 106.33W
06/08/2022  M63 MPH          OTERO              NM   TRAINED SPOTTER

            ABCI STATION. REPORTED BY WSMR.

&&

LCR
Special weather statement, Jun 9, 12:39 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service El Paso TX
1239 PM MDT Thu Jun 9 2022

NMZ416-091915-
East Slopes Sacramento Mountains Below 7500 Feet NM-
1239 PM MDT Thu Jun 9 2022

...A strong thunderstorm will impact portions of northeastern Otero
County through 115 PM MDT...

At 1239 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Elk, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mayhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3273 10545 3289 10549 3296 10535 3275 10535
TIME...MOT...LOC 1839Z 259DEG 17KT 3285 10537

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

DEL

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:17 PM MDTSpecial Weather StatementEPZ43 min
Jun 8, 6:33 PM MDTSpecial Weather StatementEPZDoña Ana42 min
Jun 8, 6:51 PM MDTFlash Flood WarningEPZSierra3 hr
Jun 8, 7:00 PM MDTSpecial Weather StatementEPZDoña Ana30 min
Jun 8, 7:10 PM MDTSpecial Weather StatementEPZOtero35 min
Jun 8, 7:27 PM MDTSpecial Weather StatementEPZOtero33 min
Jun 8, 7:37 PM MDTSevere Thunderstorm WarningEPZOtero38 min
Jun 8, 7:44 PM MDTAreal Flood AdvisoryEPZOtero3 hr
Jun 8, 8:14 PM MDTSevere Thunderstorm WarningEPZOtero24 min
Jun 8, 9:09 PM MDTSpecial Weather StatementEPZOtero51 min
Jun 8, 9:16 PM MDTAreal Flood AdvisoryEPZOtero119 min
Jun 8, 9:39 PM MDTFlash Flood WarningEPZOtero111 min
Jun 8, 10:27 PM MDTSpecial Weather StatementEPZDoña Ana63 min
Jun 9, 12:39 PM MDTSpecial Weather StatementEPZOtero36 min
Jun 9, 1:03 PM MDTSevere Thunderstorm WarningEPZOtero24 min
Jun 9, 1:22 PM MDTAreal Flood AdvisoryEPZOtero3 hr
Jun 9, 2:05 PM MDTFlash Flood WarningEPZGrant, Sierra3 hr
Jun 9, 2:20 PM MDTFlash Flood WarningEPZGrant, Sierra2 hr
Jun 9, 2:44 PM MDTHeat AdvisoryEPZDoña Ana, Grant, Hidalgo, Luna, Otero, Sierra5 days
Jun 9, 5:53 PM MDTAreal Flood AdvisoryEPZOtero3 hr

Nearby

Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.